# SDR AALA981598

- Difficulty date: August 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N588AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53251
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bypass Handle
- Condition: Not Closed
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

YUL - FLT T2037 - AFTER TAKEOFF YUL EN ROUTE ORD, LANDING GEAR WOULD NOT RETRACT WITH GEAR HANDLE IN UP POSITION.  RETURNED AND LANDED YUL WITHOUT INCIDENT.  STOWED GEAR DOOR BYPASS HANDLE IN FULL CLOSED LOCKED POSITION.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
